Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 20, 2014, 12:00:39 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639576
  • Total Topics: 48546
  • Online Today: 206
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Expectations  (Read 1054 times)

0 Members and 1 Guest are viewing this topic.

Offline RobT

  • Member
  • Posts: 319
Expectations
« on: January 16, 2007, 11:48:37 PM »
All-
Tomorrow I am changing to a single-dose combo, Atripla from my 'normal' combo of Sustiva/Truvada and I just wanted to b sure or question what I shud expect.
I am changing to this combo cuz my doc says that it will b a lot easier to adher to than fiddleing around w/ 2 pills.
To my knowledge, the single-dose med has the smae or very similar ingredients than my combo right now. I just wanted to b sure.

RobT


Current meds: Atripla
VL: undetectable
CD4: 630

Offline Tucsonwoody

  • Member
  • Posts: 396
Re: Expectations
« Reply #1 on: January 17, 2007, 11:35:13 AM »
Hey Rob - good luck with the change to Atripla.  It's the only med I know since I started it in late November.  My own experience has been a good one so far will no real side effects.  There are a few other Atripa threads here and from what I have read the reactions are all over the map...from terrible side effects to none.

From the Drugs page here on Aidsmeds.com: Atripla is a combination of three drugs: 600 mg of SustivaŽ (efavirenz), 300mg of VireadŽ (tenofovir DF) and 200mg of EmtrivaŽ (FTC).

Since you have already been taking the meds, hopefully you are already adapted and won't see any impact.  And since good compliance with taking our meds is so important, anything that helps may be worth the change.

Hope it goes well for you and that you'll let us know how your doing.

Kevin
« Last Edit: January 17, 2007, 11:37:57 AM by Tucsonwoody »
And I wished for guidance, and I wished for peace
I could see the lightning; somewhere in the east
And I wished for affection, and I wished for calm
As I lay there - Nervous in the light of dawn

Offline Coffeechick88

  • Member
  • Posts: 431
Re: Expectations
« Reply #2 on: January 17, 2007, 05:08:23 PM »
Atripla is the same regimine as the Sustiva/Truvada, except you take it in one pill.  You shouldn't get any different side effects than what you experience already.  I know of someone who made the switch because he wanted to save on copays and he isn't doing any worse than before.
Lucas James is here
Born 6-14-08 at 1233 am
8 lbs 14 oz, 22 in long

Offline RobT

  • Member
  • Posts: 319
Re: Expectations
« Reply #3 on: January 17, 2007, 11:47:28 PM »
I recommended the change to Atripla just to save on copays. It makes perfect sense to me to only pay one copay than a multiple of them. My doctor then 2nded the idea of a change in my rigimine. I thought that 1 pill wud b easier to remember to take than worrying about 2, not that I have not had problems remembering to take my meds.
I am about ready to get to bed cuz of my early morning shift at work. It normally starts at 5am-I usually get up 2 hrs prior.
Normally, I go to bed at 8pm and wake up at 10pm to take my meds,...then go back to sleep. I sleep so soundly, but not as soundly as I have slept in the past, for other reasons.
I am not sure if I will see any sides along w/ the chaage of my regimine. I highly doubt it since I have adjusted so well to my original meds, Sustiva/Truvada.

RobT


Current meds: Atripla
VL: undetectable
CD4: 630

Offline koi1

  • Member
  • Posts: 713
Re: Expectations
« Reply #4 on: January 20, 2007, 10:26:11 AM »
I read some threads that were complaining of side effects after the switch. My doc wanted to switch me to atripla starting with my next prescription I told her that I would like to stay on sustiva truvada for another month because of what I had heard on the threads. She said that no other patients in her practice had complained about this. I mainly did it for psychological reasons. I did not want to worry about any other things right now. So she agreed. In a month and a half I will decide on atripla.

rob
diagnosed on 11/20/06 viral load 23,000  cd4 97    8%
01/04/07 six weeks after diagnosis vl 53,000 cd4 cd4 70    6%
Began sustiva truvada 01/04/07
newest labs  drawn on 01/15/07  vl 1,100    cd4 119    7%
Drawn 02/10/07
cd4=160 viral load= 131 percentage= 8%
New labs 3/10/07 (two months on sustiva truvada
cd4 count 292  percentage 14 viral load undetectable

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.